# SDR 95FDE01755

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAY, FRAME DENTED AT BS 600 BETWEEN STR 22 TO 25L.  REPAIRED DENTED FRAME IN FWD BAY AT BS 600 BETWEEN STR 22 TO 25L IAW FEDEX SRM 51-40-3.
